Title of article :
On One Kind of Positive Operators in Lebesgue Space Of Harmonic Functions
Author/Authors :
Zeren, Yusuf Yildiz Technical University Istanbul,Turkey , Sirin, Fatih Yildiz Technical University Istanbul,Turkey , Hasanli, Raziya Institute of Mathematics and Mechanics of NAS of Azerbaijan, Baku, Azerbaijan
Pages :
12
From page :
174
To page :
185
Abstract :
In this work we consider some system of positive operators in Lebesgue space of harmonic functions and prove Korovkin type theorem in this space. Also we defined the statistical convergence, statistical positivity and proved statistical version of Korovkin type theorem in the same space.
Keywords :
Lebesgue space of harmonic functions , Korovkin type theorem , Poisson kernel , statistical convergence , k-positivity
Journal title :
Transactions Issue Mathematics, Azerbaijan National Academy of Sciences
Serial Year :
2016
Full Text URL :
Record number :
2611364
Link To Document :
بازگشت